Discussions By Condition: Medical Errors

Help me please!!!

Posted In: Medical Errors 4 Replies
  • Posted By: justneedsomehelp2009
  • January 27, 2009
  • 07:09 PM

I have all this Lethargy, unresponsive, stiffness in joints, jerks like muscle spasms, sweats, labored breathing, rubs and scratches, pupils dilated, slow movement, wring hands, pale in color, low mental state. This happens at different times and all of a sudden. I have been to several different Doctors and no one knows why please can some one help. I used to be addicted to Meth and I went to the Methadone clinic in Florida and have been clean for over a year but have had these symptoms ever since I cant take much more. Please Please,Please someone help me. Thank you Michelle in North Carolina.

Reply Flag this Discussion

4 Replies:

  • Sounds like clinical depression to me. However - I am FAR from an expert - just been a nurse way too long (but love it) not even psyche.... Have you been to a psychiatrist? How about a little prosac. Sounds like a little depression w/ anxiety. People w/ anxiety and or Depression "drug seek to medicate self" ie. alcohol/ street drugs. They get "off" street drugs and alcohol - and dont' know why they still feel like crap. hmmmmDepression/ Anxiety is like diabetes. In diabetes pancreas does not make or not make enough insulin. In Depression/ anxiety - the brain does not produce enough seratonin.If the brain does not produce enough serotonin - you need to replace it or you end up turning to alcohol or street drugs for quick / short term (usually the next a.m) relief.Serious - get checked out by Social worker / MD/ Psyche for anti - depressants. IF the first does not work - try another - if not that - another. There are many "families" and types - so if one family ie. zoloft - does not agree w/ you - try another - paxil - or another - prozac.Good luck to you - depression does not equal crazy - it is a chemical imbalance as is high cholesterol or diabetes. Keep up the good work!!!
    Anonymous 42789 Replies
    • February 3, 2009
    • 04:15 AM
    • 0
    Flag this Response
  • Surrender your life to *****t. Ask him to come and live in your heart and heal you. ****s is his name.
    Anonymous 42789 Replies Flag this Response
  • Hi,I am a researcher working on Vitamin D deficiency. Please get to an endocrinologist and check your serum vitamin D levels. You could be deficient and a simple blood test will answer this. Your pale color and stiff joints are a pointer.Take careSB
    Anonymous 42789 Replies Flag this Response
  • Babesia and possible Late Stage Lyme?Check out Lymenet.com. There is a bunch of information on those illnesses there and personal experiences. Babesia can cause labored breathing and sweats. Lyme can cause muscle spasms and has always given me days where I have such a slow reaction time... like I cant get my body to move as quickly (say when signing my name) and move with as much accuracy. Its worth looking into. Best of luck to you!Stay strong and don't ever give up. I am sure have worked really hard this past year to get where you are, you deserve to feel your healthiest
    soltice57 18 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.